Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Boy on antibiotics for a 1.5 weeks-still has fever, kindly help

6 yr old boy on antibiotics for a 1.5 weeks-still has fever and now cant walk i have a 6 year old boy. Wed, Jan 11 I took him to the doctor for 102 fever and raspy coughing. He prescribed 2 weeks of amoxicillin and ceron cough syrup and said he had slight bronchitis . One week later, he was still having 101 fevers and was taken back again. The doctor said he had strep and put him on erythromicin for 5 days. Still has the cough. Tomorrow is day 5 of his medication and he s running low grade fever of 99.6 every few hours. He is crying of leg pain behind his knees and in his calves and can not walk today. Please help
Asked On : Sun, 23 Jan 2011
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Please consult a good paediatrician, your child might require a battery of blood tests to rule out rheumatic fever or other bacterial infections. Do not delay.

Dr. Naveen Kumar
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor